MathSciNet Relay Station
MathSciNet bibliographic data
MR2550171 13J30 (13J05)
Augustin, Doris; Knebusch, Manfred Quadratic modules in $R[\![X]\!]$. Proc. Amer. Math. Soc. 138 (2010), no. 1, 75–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement